UPM Institutional Repository

Items where Author is "Nurullah, Ahmad Fadly"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ahmedov, Anvarjon and Nurullah, Ahmad Fadly and Rakhimov, Abdumalik (2013) Localization of fourier-laplace series of distributions. Malaysian Journal of Mathematical Sciences, 7 (2). pp. 315-326. ISSN 1823-8343; ESSN: 2289-750X

This list was generated on Sat Jul 11 19:34:22 2020 UTC.